# SDR 97ZZZX2438

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 117940691
- Condition: Binds
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR UNIT INOPERATIVE UPON INSTALL.  NR 1 ENGINE NEEDLE BINDS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
